• question-icon

    Is there any potential interaction among testosterone injections, Oxybutynin and Mirabegron?

default
Posted on Wed, 4 Dec 2019 in General Health
Question: ➡ ** Can I get BPH from a single injection of testosterone? ** ⬅ (0.65 ml of Testosterone CYP INJ MDV 200mg/ml)

Is there any potential interaction among testosterone injections, oxybutynin & mirabegron (Myrbetriq)? I'm having *serious* difficulty getting a stream started, some stopping-and-starting & frequent urination w/low volume. Could oxybutynin & mirabegron reduce bladder contractions, causing me to "push" harder to start & maintain a stream?

By The Way: I had prostate surgery in August 2017.

Thank you.
doctor
Answered by Dr. P. T. Patil 2 hours later
Brief Answer:
Mostly you have developed narrowing of urethral passage (Stricture) Urethra

Detailed Answer:

Hello,

Based on the facts that you have posted difficulty in passing urethra with poor stream ,frequent urination that you have is most likely to be due to narrowing of urethral passage (Stricture Urethra ) developed after prostate surgery .

I shall be happy if you can post me more details to help me in making precise comments
1) Was it an open surgery ,Laparoscopic surgery,or an Endoscopic surgery ?
2) Was surgery done for enlarged prostate or cancer of prostate ?

It is very common and known complication to develop narrowing of urethral passage (Stricture) or bladder neck stenosis after prostate surgery giving rise to obstructive voiding symptoms that you have .

Please consult your Urologist for revaluation .He may do some basic tests like
1) Retrograde Urothrogram
2) Endoscopic Examination of urethral passage (Urothroscopy)to confirm the diagnosis and may do Optical Internal Urethrotomy .

Drugs like Nerabegron or Oxybutinine reduce the spam of bladder muscles and do not reduce magnitude of power of contraction of detrusor muscle .

A single shot of Testosterone do not cause BPH .It is very slow process that is age related and usually starts after the age of 50 years

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. P. T. Patil 1 hour later
Surgery was for BPH (not cancer). It was TURP (transurethral resection of the prostate w/possible laser or vaporization assistance).
doctor
Answered by Dr. P. T. Patil 57 minutes later
Brief Answer:
Thanks for feedback ]

Detailed Answer:
Hello
Thanks for feedback .

Obstructive voiding symptoms that you have are mostly due to either Post TURP bladder neck stenosis or Urethral stricture .

Consult your Urologist he may advise for endoscopic(Cystoscopic) evaluation and do either Optical Internal Urethrotomy or Bladder Neck Incision (BNI) depending upon the endoscopic finding.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10177 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. P. T. Patil
  • Q - Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...

  • Q - Have had cyst removed from lips and noticed rigidness. Will it cure on...

  • Q - On medication for BP, body pain and frequent urination. Getting weakness...

  • Q - Having pain in testicle and noticed dark skin on it. What to do?

  • Q - Took medication for neurological problem and never had a desire for...

  • Q - Experiencing prolonged menstrual periods. What to do?

  • Q - Have increase frequency and urgency of urination. Any treatment?

  • Q - Why does my penis look small when not erect?

  • Q - Having on and off mouth ulcer. What is causing this and how to get rid...

  • Q - Noticed movable lump on the side of abdomen. What could it be?

backtotop2